# SDR DALA2025021801201

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 55,453 hours, 39,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9585 -ATB/SMKE/DE- THE FLIGHT CREW AND CABIN CREW BOTH REPORTED SMOKE IN COCKPIT AND CABIN SOON AFTER TAKEOFF. AN EMERGENCY WAS DECLARED WITH ATC AND THE AIRCRAFT RETURNED TO ATL. CORRECTIVE ACTION: MAINTENANCE FOUND ODOR FROM PACKS WHEN RUNNING OFF APU BLEED AIR. REPLACED COALESCER BAGS AND PERFORMED DUCT BURN WITH APU AIR. NO ODOR DETECTED USING SNIFFER. RTS. (LP #6779448)
